# SDR 01FDEA00178

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, E, A

## Discrepancy

NR 3 OIL BYPASS LIGHT CAME ON.  COMPLIED WITH RED TABS AND SHUTDOWN ENGINE.  OIL PRESS AND TEMP NORMAL.  *S/D*  CHANGE FILTER PER 727-100 MM 79-00-000-2, CHANGE OIL PRESS DIFFERENTIAL SWITCH AS PRECAUTIONARY DUE TO HEAVY CARBON BUILD UP ON FILTER PER MM 79-33-002-4.  RAN ENG PER JRH NO LEAKS NOTED AND ALL ENG PARAMETERS NORM.
